# SDR SWAA2022113076471

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 61,833 hours, 36,832 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Condition: Out Of Adjust
- Location: A/C Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTS THAT THE AIR CONDITIONING PANEL ACCESS DOOR WIL NOT CLOSE / [01] REMOVED AND REPLACED AIR CONDITIONING ACCESS DOOR IAW B737 AMM 52-49-01.
